MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7.5" (19 CM) APPX 0.31 ML, SMALLBORE EXT SET W/REMV MICROCLAVE®, CLAMP, ROTATING; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7.5" (19 CM) APPX 0.31 ML, SMALLBORE EXT SET W/REMV MICROCLAVE®, CLAMP, ROTATING; STOPCOCK, I.V. SET
Catalog Number MS930
Medical Device Problem Codes Crack (1135); Leak/Splash (1354); Material Puncture/Hole (1504)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation; however, has not yet been received.Additional reporter: (b)(6).
 
Event or Problem Description
The event occurred on various dates from october to (b)(6) 2024 and involved a 7.5" (19 cm) appx 0.31 ml, smallbore ext set w/remv clave¿, clamp, rotating luer where it was reported that the product has holes in the tubing and blood has sprayed everywhere multiple times.There was patient involvement, and no harm reported.This report captures 2 occurrences.
 
Additional Manufacturer Narrative
Received one used list # ms930, 7.5" (19 cm) appx 0.31 ml, smallbore ext set w/remv clave¿, clamp, rotating luer; lot #14137241.As received, there was a visible crack on the female luer connected to a microclave.The reported complaint of a leak could be confirmed.The returned sample had a crack on the female luer and a leak was observed at the cracked location.The connected microclave was tested for iso standards and was within the standard.The probable cause is due to a material issue on a vendor supplied part.There is an ongoing capa related to this complaint issue at this time.Corrected information can be found in h6 medical device problem codes.Updated information can be found in h6 component code.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.D9 - date returned to mfg: 20dec2024.

Brand Name
7.5" (19 CM) APPX 0.31 ML, SMALLBORE EXT SET W/REMV MICROCLAVE®, CLAMP, ROTATING
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20913303
Report Number9617594-2024-01766
Device Sequence Number20794976
Product Code FMG
UDI-Device Identifier00887709013971
UDI-Public(01)00887709013971(17)290901(10)14137241
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS930
Device Lot Number14137241
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown